headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
» LaTex style files
Guidelines for Reviewers
» For Reviewers
» Review Form
Open Access
List of Issues
» 2019
» 2018
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
Vol. 59, Issue 4
Vol. 59, Issue 3
Vol. 59, Issue 2
Vol. 59, Issue 1
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
» Prices
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

On |A|k summability factors of infinite series; pp. 201–206

(Full article in PDF format) doi: 10.3176/proc.2010.3.02


Authors

B. E. Rhoades, Ekrem Savaş

Abstract

In an earlier paper (Rhoades, B. E. and Savaş, E. Some necessary conditions for absolute matrix summability factors. Indian J. Pure Appl. Math., 2002, 33(7), 1003–1009) the authors obtained necessary conditions for the series  an to be absolutely summable of order k by a triangular matrix. In this paper we present sufficient conditions for absolute matrix summability factors. As a corollary we obtain a result of N. Singh (On |N, pn| summability factors of infinite series. Indian J. Math., 1968, 10, 19–24).

Keywords

absolute summability, summability factors.

References

1. Rhoades , B. E. Inclusion theorems for absolute matrix summability methods. J. Math. Anal. Appl. , 1999 , 238 , 82–90.
doi:10.1006/jmaa.1999.6507

2. Rhoades , B. E. and Savaş , E. Some necessary conditions for absolute matrix summability factors. Indian J. Pure Appl. Math. , 2002 , 33(7) , 1003–1009.

3. Singh , N. On |N , pn| summability factors of infinite series. Indian J. Math. , 1968 , 10 , 19–24.
 
Back

Current Issue: Vol. 68, Issue 4, 2019




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December